# SDR AWXA200400309

- Difficulty date: March 25, 2004
- Submitted: March 26, 2004
- Operation: Air carrier
- Aircraft: N178AW
- Make and model: Boeing 737277
- Aircraft serial: 22645
- Aircraft time: 65,226 hours, 51,702 cycles
- System (JASC): 1420 · Electrical Connectors
- Part: Splice
- Part number: BMS13311122
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PHX - EEL - FLIGHT CREW REPORTED EMERGENCY EXIT LIGHTS ILLUMINATED WITH SWITCH IN ARMED POSITION, IN ON POSITION ALL EMERGENCY EXIT LIGHTS ILLUMINATED, AND IN OFF POSITION ALL EMERGENCY LIGHTS WERE OFF.  MAINTENANCE FOUND OPEN SPLICE, REMOVED AND REPLACED SPLICE, OPERATIONAL CHECK WAS GOOD.
